• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊

与Tychonov不动点定理相关的几个结果

程曹宗

程曹宗. 与Tychonov不动点定理相关的几个结果[J]. 北京工业大学学报, 1997, 23(3): 67-72.
引用本文: 程曹宗. 与Tychonov不动点定理相关的几个结果[J]. 北京工业大学学报, 1997, 23(3): 67-72.
Cheng Caozong. Some Results Related to the Tychonov's Fixed Point Theorem[J]. Journal of Beijing University of Technology, 1997, 23(3): 67-72.
Citation: Cheng Caozong. Some Results Related to the Tychonov's Fixed Point Theorem[J]. Journal of Beijing University of Technology, 1997, 23(3): 67-72.

与Tychonov不动点定理相关的几个结果

详细信息
  • 中图分类号: O189.2

Some Results Related to the Tychonov's Fixed Point Theorem

  • 摘要: 给出了两个拓扑向量空间的乘积空间上截口定理,极小极大不等式及一个推广的不动点定理.指出这3个形式不同的结果与Tychonov不动点定理是相互蕴含的.并且用截口定理直接证明了多值映射的一个重合定理.
    Abstract: A section theorem, a minimax inequality and a generalized fixed point theorem where the underlying space is a product space of two topological vector spaces, are given. It is shown that results from the three different form and with Tychonov's fixed point theorem imply with each other. A coincidence theorem on set-valued mapping is directly derived according to the section theorem.
计量
  • 文章访问数:  92
  • HTML全文浏览量:  0
  • PDF下载量:  28
  • 被引次数: 0
出版历程
  • 收稿日期:  1995-11-16
  • 网络出版日期:  2022-08-08
  • 发布日期:  1997-09-09

目录

    /

    返回文章
    返回